# SDR HEEA078832

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,153 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 406040406109
- Part serial: A1410
- Condition: Corroded
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HAS EXCESSIVE PITTING BETWEEN CHIP DETECTOR AND RIGHT FORWARD MOUNTING STUD.
